# SDR YENA2022090200861

- Difficulty date: August 29, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A300*
- Aircraft serial: 03451
- Aircraft time: 53,824 hours, 19,378 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#2457, LGA-DEN. (AIRCRAFT DIVERTED TO JFK) 'ENG 1 VIBRATION IN CLIMB ABOVE 10,000 THROUGH FL200 HIGH VIB NOTED 1.7 FLUCTUATE BETWEEN0.1-1.6 ON DECENT. VIBRATION FELT BY PAX AND FA  DURING CLIMB; SYSTEM CHECKED AND PERFORMED FAN TRIM BALANCE WITH EVMU ONE-SHOT METHOD. REMOVED WEIGHT 5A0136 FROM BOLT 27 AND INSTALLED WEIGHT 5A0138 IN BOLTS 11 AND 34.PERFORMED TEST # 8 VIBRATION SURVEY IAW AMM 71-00-00-700-022-B AND TEST # 11 HIGH POWER ASSURANCE TEST IAE AMM 71-00-00-710-013-C. ALL PARAMETERS NORMAL.'
